Jump to content

veronicasad

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About veronicasad

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Last Friday I went to new psychiatrist and was eventually prescribed Lamictal. He told me he recognizes anxiety and depression and some obvious mood stability but is waiting on putting a label on it. I'm suspecting he's looking towards bipolar 2? I was on Wellbutrin 100mg and Seroquel 25mg for a week and a half before he gave me new medication and he said I could quit cold turkey. The Seroquel and Wellbutrin combo made me extremely foggy and emotionally numb so I was excited to quit them, but when I tried to skip my Wellbutrin dose I almost passed out at work after getting extremely dizzy. I decided to taper Wellbutrin for a few days and took my last dose on Sunday. I feel like I went too quickly because now I am having some intense side effects. However, I'm struggling to figure out if they are from quitting the Wellbutrin or starting the Lamictal. Since quitting Wellbutrin, I've had some anxiety come back, sore/dry throat with post nasal drip, huge fatigue but some trouble sleeping, intrusive thoughts, some depressed thinking when stressed, etc. I feel mostly emotionally stable but with these bouts of intense anxiety, depression. I am losing some hope that I will find a medication that works but I know I need to be patient. Has anyone experienced these side effects with either medications?
  2. Hello all! so, I am 19 years old, just recently finished my first year at college. Last year starting around April/May, I began to have terrible anxiety and panic attacks and worried a lot about war and the world ending. I got depressed and felt slightly suicidal but it all passed over and I started college and felt ok most of the year. Fast forward to this May, as soon as I moved home for the summer, I began having extreme health anxiety that led me to constantly research symptoms and convince myself I was about to have a stroke/blood clot, etc. I would feel anxious the entire day and have panic attacks very often. I was scared to ever be alone. It interfered with my life but I was doing everything I could to calm it down. I did yoga, ate well, etc. Around the end of June, I found information about intrusive thoughts and chalked my health worries and obsession up to that. I found tips about dealing with them, saying "so what" every time my brain gave a "what if?" They slowly began to slip and fade away and I felt ok. However, after a huge fight with my mom, I had one thought about self-harm which sparked a new constant fear that I would hurt myself in some way. My mind would play a constant soundtrack of "**** yourself, hurt yourself" and it scared me to no end. After a week of this, I finally opened up to my mom and we decided I should try Lexapro that was previously prescribed that I refused to take. This is where the bigger hell began. On Lexapro I had constant anxiety, intense mood swings, bad headaches/brain zaps, woke up multiple times each morning, diarrhea, etc. Everyday before work I would cry and beg my mom to let me stay home. I woke up and had panic attacks. I ended up curled in a ball on the floor multiple times. It was constant abuse from my emotions and thoughts. The entire time, the intrusive suicidal thoughts never went away and instead morphed into thoughts like "i want to hurt myself, i'm going to lose control, I'm going to do it" constantly for hours and hours a day. After a week I had had enough and decided to quit the medication. This led to me falling into a deep deep depression. I had no energy, no motivation, and no happiness at all. The thoughts were still there constantly and it was getting harder to fight them. After three days of deep depression, last Sunday I ended up crying for 3 hours after a vivid nightmare and was unable to leave my mom's sight and care. After so much exhaustion, I ended up in a mental health hospital voluntarily because I felt like a danger to myself. There, a Psychiatrist prescribed me 100mg Wellbutrin in the morning and 50mg Seroquel at night. The first night, it hit me way too hard and I was sleeping most of the next day. We decreased it to 25mg and it seemed fine. The last few days however, I've noticed a pattern in my mood changes. The overall symptoms are constant fogginess and slight derealization. I feel tired and groggy always. Every single day I wake up and usually have a burst of positive energy in the midmorning that leaves me feeling good. After that around 12-3pm I'm very anxious and uneasy. I feel panic attacks bubbling underneath the surface but never fulling coming to a head. And finally, in the evening around 4-7 I either feel super frustrated and angry, or I feel an overwhelming sense of sadness. It knocks me down and makes the intrusive thoughts feel like they are real and my brain begins to contemplate their validity more. Sometimes I can cry and it helps but other times I feel completely devoid and dead inside. I feel like a zombie and all of this is consuming my life. Has anyone found success on this combo? Is there any advice for the very specific mood patterns? And how can I stay hopefully because I am so ridiculously exhausted at this point. A PA recommended possibly getting off the Wellbutrin since that is what is most likely making me sad and tired. Thanks for any help available!!
×
×
  • Create New...